Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mr.fair6

The effects of ecstasy (MDMA) on your face

Recommended Posts

Yeah so, please I know that ecstasy is a bad drug and shouldn't be used ever under any circumstances. But I was just wondering if any past/current ecstasy users have experienced the same thing as me, I started taking ecstasy about 3 months ago, and I have used it about 10 times since then. So my face has noticeably gotten worse in the past month, and I'm wondering whether its the ecstasy, or if its the fact that I have started the vitamin B5 regimen. I started the regimen about a month ago (10 grams a day) and have stopped using it today because I'm getting worse, and my acne has really only started to get worse in the past month, the two months prior to that my skin was fine. So has anybody else that has taken ecstasy in the past experienced this? And if so did quitting using E clear your face back up?

Share this post


Link to post
Share on other sites

Kindly read the board rules.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×